You are not logged in.

The quantitative genetics of a complex trait under continuous directional selection

Careau, Vincent, Wolak, Matthew, Carter, Patrick A. and Garland, Jr Theodore 2012, The quantitative genetics of a complex trait under continuous directional selection, FASEB journal, vol. 26, pp. 1073-1073.

Attached Files
Name Description MIMEType Size Downloads

Title The quantitative genetics of a complex trait under continuous directional selection
Author(s) Careau, Vincent
Wolak, Matthew
Carter, Patrick A.
Garland, Jr Theodore
Journal name FASEB journal
Volume number 26
Start page 1073
End page 1073
Total pages 1
Publisher Federation of American Societies for Experimental Biology
Place of publication Bethesda, Md.
Publication date 2012-04
ISSN 0892-6638
1530-6860
Language eng
Field of Research 059999 Environmental Sciences not elsewhere classified
Socio Economic Objective 970105 Expanding Knowledge in the Environmental Sciences
HERDC Research category C2.1 Other contribution to refereed journal
Copyright notice ©2012, Federation of American Societies for Experimental Biology (FASEB)
Persistent URL http://hdl.handle.net/10536/DRO/DU:30056095

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 37 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 19 Sep 2013, 13:01:25 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.